# SDR USAA2012080900003

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 57,219 hours, 8,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - F/A JUMPSEAT 1L FLASHLIGHT DEAD, NOT CHARGING.  REPLACED BATTERY AND BREAKAWAY STRAP.  OPS GOOD.
